# SDR AALA970845

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1125 - AFTER TAKEOFF PHL AFTER LANDING GEAR RETRACTED, RED DOOR LGIHT AND AMBER RIGHT MAIN LANDING GEAR DOOR LIGHT REMAINED ILLUMINATED WITH GEAR LEVER IN THE OFF POSITION.  RECYCLED LANDING GEAR LEVER TO UP POSITION AND BACK TO OFF AND BOTH LIGHTS EXTINGUISHED WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  CYCLED RIGHT MAIN LANDING GEAR DOOR NUMEROUS TIMES WITH NO DEFECTS FOUND.  UNABLE TO DUPLICATE PROBLEM.  SYSTEM GROUND CHECKED NORMAL AND AIRCRAFT RETURNED TO SERVICE.  (M)
